GoodSense Children's Pain & Fever Oral Suspension Acetaminophen 160 mg per 5 mL, Grape Flavor, Fast, Effective Pain Reliever and Fever Reducer for Children, 4 Fluid Ounces
Compare to Children?s Tylenol Oral Suspension active ingredient. GoodSense Children's Pain & Fever, Acetaminophen Oral Suspension, Grape Flavor, contains acetaminophen 160 mg per 5 mL for fast, effective relief of fever and pain for children ages 2 to 11 years. GoodSense Children?s Pain & Fever temporarily reduces fever and relieves minor aches and pains due to conditions such as the common cold, flu, headache, sore throat and toothache, and is free of alcohol, aspirin, ibuprofen & gluten.
Save 10% on your first order